Florida, 2012Hail and Damaging Winds in Florida, July 10, 2012
July 10, 2012 · NWS TBW · 5 events in 4 counties and zones
A deep and moist southeasterly flow led to afternoon thunderstorms along the Gulf Coast seabreeze front. Other storms developed over land and moved west, colliding with the seabreeze induced storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $210,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deep and moist southeasterly flow led to afternoon thunderstorms along the Gulf Coast seabreeze front. Other storms developed over land and moved west, colliding with the seabreeze induced storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Jul 10, 12:54 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 10, 12:54 PM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
154 PM EDT TUE JUL 10 2012
.SHORT TERM (TONIGHT - THURSDAY)...
A BROAD SURFACE RIDGE WILL CONTINUE TO DOMINATE THE FLORIDA WEATHER
PATTERN FOR THE NEXT FEW DAYS. THE RIDGE WILL SLOWLY SLIDE NORTH
THROUGH THE END OF THE WEEK WITH THE RIDGE AXIS STRETCHING ACROSS
NORTHERN FLORIDA AND SOUTHERN GEORGIA BY THURSDAY.
MOISTURE WILL INCREASE THROUGH THE SHORT TERM PERIOD...WITH MODEL
PRECIPITABLE WATER INCREASING TO OVER TWO INCHES WEDNESDAY AND
THURSDAY. THE INCREASED MOISTURE...COMBINED WITH A POCKET OF
ENHANCED MID LEVEL VORTICITY MOVING UP THE WEST COAST OF THE FLORIDA
PENINSULA TONIGHT AND WEDNESDAY...WILL ALLOW FOR INCREASED RAIN
CHANCES THROUGH THE SHORT TERM PERIOD. EXPECT POPS TO BE 50 TO 60
PERCENT OVER LAND IN THE AFTERNOONS EACH DAY. OVERNIGHT...POPS WILL
BE AROUND 30 PERCENT OR LESS...WITH BETTER RAIN CHANCES OFFSHORE.
TEMPERATURES WILL BE AROUND NORMAL TO A DEGREE OR A TWO ABOVE
NORMAL THROUGH THURSDAY.
.LONG TERM (THURSDAY NIGHT-TUESDAY)... STRONG U/L RIDGE WILL PERSIST
OVER THE FOUR CORNERS AREA FRIDAY...WITH ANOTHER STRONG RIDGE OVER
THE WESTERN ATLANTIC BUILDING BACK OVER THE SOUTHEAST U.S. AND
FLORIDA. OVER THE WEEKEND...THE RIDGE OUT WEST WILL BE SUPPRESSED
EASTWARD AND WEAKEN...WHILE THE RIDGE OVER WESTERN ATLANTIC WILL
HOLD OVER THE SOUTHEAST U.S. AND FLORIDA. SURFACE RIDGE AXIS WILL
REMAIN NORTH OF THE FORECAST AREA THROUGH THE WEEKEND WITH
EASTERLY BOUNDARY LAYER FLOW ACROSS WEST CENTRAL AND SOUTHWEST
FLORIDA. COMBINATION OF EASTERLY FLOW AND RIDGING ALOFT WILL ALLOW
TEMPERATURES TO REMAIN NEAR TO SLIGHTLY ABOVE CLIMATIC NORMALS.
ATMOSPHERE WILL BE CONDITIONALLY UNSTABLE THROUGH THE WEEKEND WITH
SEA BREEZE CONVERGENCE AND OUTFLOW BOUNDARIES FROM OLD CONVECTION
THE MAIN FOCUS FOR THUNDERSTORMS EACH DAY. EASTERLY BOUNDARY LAYER
FLOW WILL HOLD THE WEST COAST SEA BREEZE NEAR THE COAST EACH
DAY...WITH THUNDERSTORMS INCREASING IN AREAL COVERAGE DURING THE
LATE AFTERNOON AS THE EAST COAST SEA BREEZE COLLIDES WITH THE WEST
COAST BOUNDARY OVER THE COASTAL COUNTIES OF WEST CENTRAL AND
SOUTHWEST FLORIDA. EASTERLY FLOW WILL PUSH THE CONVECTION WEST
OVER THE COASTAL WATERS DURING THE EVENING HOURS. A FEW PULSE
SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY...WITH THE MAIN THREAT
DAMAGING WINDS AND HAIL.
&&
.AVIATION...
SURGE OF SHOWERS AND STORMS MAY REACH TPA AND PIE AFTER 20Z SO ADDED
TEMPO FOR 20 TO 22Z THERE. OTHERWISE...CONFIDENCE TOO LOW TO USE
ANYTHING OTHER THAN VCTS FOR LAL...SRQ...PGD...FMY AND RSW.
&&
.MARINE...
THE RIDGE OF HIGH PRESSURE STRETCHING ACROSS THE FLORIDA PENINSULA
AND INTO THE GULF OF MEXICO WILL SLOWLY LIFT NORTH OVER THE WATERS.
THIS WILL PRODUCE EAST TO SOUTHEAST WINDS AROUND 10 KNOTS OR LESS
WITH AFTERNOON SEA BREEZES. SHOWERS AND THUNDERSTORMS WILL DEVELOP
EACH DAY AND CONTINUE OVERNIGHT...WITH BETTER COVERAGE FARTHER TO
THE SOUTH.
&&
.FIRE WEATHER...
HIGH DEW POINTS AND LIGHT WINDS WILL NEGATE ANY FIRE WEATHER RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 76 90 76 90 / 30 60 40 50
FMY 75 91 75 91 / 30 60 30 50
GIF 74 92 74 91 / 20 50 30 50
SRQ 76 90 77 91 / 30 60 40 50
BKV 71 92 72 91 / 30 60 30 50
SPG 78 89 79 89 / 30 60 40 50
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...18/FLEMING
LONG TERM...13/OGLESBY
AVIATION...63/JILLSON
Hazardous weather outlook, Jul 10, 4:25 AM EST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
525 AM EDT TUE JUL 10 2012
FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-102130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
525 AM EDT TUE JUL 10 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS MORNING...
WITH THE MAJORITY OF THE ACTIVITY OVER THE COASTAL WATERS.
SCATTERED THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON ACROSS WEST
CENTRAL AND SOUTHWEST FLORIDA...WITH NUMEROUS THUNDERSTORMS SOUTH
OF THE TAMPA AREA. A FEW STORMS MAY PRODUCE WIND GUSTS OF 40 TO 50
MPH...HEAVY RAIN...SMALL HAIL...AND FREQUENT CLOUD TO GROUND
LIGHTNING. A PULSE SEVERE THUNDERSTORM IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
...THUNDERSTORM IMPACT...
AS EAST TO SOUTHEAST FLOW DEVELOPS ACROSS THE REGION...
THUNDERSTORM ACTIVITY WILL BE ENHANCED ALONG THE WEST COAST SEA
BREEZE BOUNDARY DURING THE MID TO LATE AFTERNOON OVER THE COASTAL
COUNTIES WHERE THE GREATEST AREAL COVERAGE WILL OCCUR. THE
STRONGER STORMS WILL PRODUCE WINDS OF 40 TO 50 MPH...HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING. A FEW PULSE SEVERE STORMS WILL
BE POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
OGLESBY
In the hours before
Special weather statement, Jul 10, 1:39 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
239 PM EDT TUE JUL 10 2012
FLZ051-052-055-056-060-061-101930-
DE SOTO-HARDEE-POLK-HILLSBOROUGH-MANATEE-SARASOTA-
239 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT MANATEE...NORTHERN SARASOTA...
NORTHWESTERN DESOTO...SOUTHEASTERN HILLSBOROUGH...SOUTHWESTERN POLK
AND WESTERN HARDEE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED NEAR MYAKKA HEAD...OR 19 MILES WEST OF
WAUCHULA...MOVING NORTHWEST AT 15 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING MYAKKA HEAD...MYAKKA CITY...DUETTE AND SUN CITY
CENTER...UNTIL 330 PM EDT.
FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF
CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
SMALL HAIL IS ALSO POSSIBLE.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2772 8251 2789 8222 2764 8181 2734 8193
2712 8229 2750 8264
TIME...MOT...LOC 1834Z 126DEG 15KT 2747 8214Special weather statement, Jul 10, 1:54 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
254 PM EDT TUE JUL 10 2012
FLZ039-042-048-101945-
LEVY-CITRUS-HERNANDO-
254 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEVY...NORTHWESTERN
HERNANDO AND WESTERN CITRUS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A CLUSTER OF
THUNDERSTORMS LOCATED NEAR OZELLO...OR NEAR CRYSTAL RIVER...MOVING
NORTHWEST AT 10 MPH...WILL AFFECT THE MENTIONED AREA INCLUDING
CRYSTAL RIVER...CRYSTAL RIVER AIRPORT...HOMOSASSA SPRINGS AND
OZELLO...UNTIL 345 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
IF THE STORMS APPROACH YOUR LOCATION...GO INDOORS IMMEDIATELY. IF
CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
THESE STORMS MAY PRODUCE PEA SIZE HAIL.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2945 8261 2912 8253 2906 8253 2904 8251
2889 8247 2869 8260 2867 8265 2888 8272
2889 8270 2893 8271 2897 8275 2918 8283
2917 8295 2950 8297 2953 8269
TIME...MOT...LOC 1853Z 127DEG 8KT 2885 8265Special weather statement, Jul 10, 2:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
306 PM EDT TUE JUL 10 2012
FLZ052-057-101945-
HIGHLANDS-POLK-
306 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT EASTERN AND CENTRAL POLK AND
NORTHERN HIGHLANDS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST
OF INDIAN LAKE ESTATES TO 10 MILES EAST OF AVON PARK AIR FORCE
RANGE...MOVING NORTHWEST AT 15 MPH...WILL AFFECT THE MENTIONED AREA
INCLUDING RIVER RANCH...AVON PARK AIR FORCE RANGE...INDIAN LAKE
ESTATES AND POINCIANA...UNTIL 345 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
IF THE STORMS APPROACH YOUR LOCATION...GO INDOORS IMMEDIATELY. IF
CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
THESE STORMS MAY PRODUCE PEA SIZE HAIL.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2754 8151 2827 8170 2825 8155 2815 8152
2812 8145 2809 8144 2808 8135 2801 8138
2805 8145 2801 8139 2790 8130 2787 8130
2782 8122 2765 8113 2753 8120 2749 8120
2738 8111
TIME...MOT...LOC 1904Z 117DEG 15KT 2802 8127 2760 8119Special weather statement, Jul 10, 2:16 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
316 PM EDT TUE JUL 10 2012
FLZ042-043-102000-
SUMTER-CITRUS-
316 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CITRUS AND NORTHERN
SUMTER COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED NEAR COLEMAN...OR NEAR WILDWOOD...MOVING
NORTHWEST AT 15 MPH...WILL AFFECT WILDWOOD...ADAMSVILLE...LAKE
PANASOFFKEE AND THE VILLAGES...UNTIL 400 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY PRODUCE PEA
SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE
A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2896 8234 2896 8198 2877 8196 2873 8222
TIME...MOT...LOC 1916Z 142DEG 12KT 2885 8211
Special weather statement, Jul 10, 2:33 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
333 PM EDT TUE JUL 10 2012
FLZ055-056-060>062-102015-
DE SOTO-HARDEE-MANATEE-SARASOTA-CHARLOTTE-
333 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT CHARLOTTE...DESOTO...HARDEE...
MANATEE AND SARASOTA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 8 MILES EAST OF FORT OGDEN...OR 11 MILES SOUTH OF
ARCADIA...MOVING NORTHWEST AT 15 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING FORT OGDEN...ARCADIA AND LAKE SUZY...UNTIL 415 PM EDT.
ADDITIONAL STORMS ARE DEVELOPING AND WILL CONTINUE TO AFFECT THE
REST OF THE AREA THROUGH THE NEXT 45 MINUTES.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2763 8254 2763 8159 2681 8159 2679 8203
2683 8207 2687 8207 2690 8211 2695 8207
2694 8211 2691 8214 2693 8217 2734 8257
2740 8258 2743 8265 2749 8269
TIME...MOT...LOC 1932Z 126DEG 11KT 2707 8186Special weather statement, Jul 10, 2:44 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 PM EDT TUE JUL 10 2012
FLZ052-057-102030-
HIGHLANDS-POLK-
344 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT EASTERN POLK AND NORTH CENTRAL
HIGHLANDS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES SOUTH OF INDIAN LAKE ESTATES...OR 13 MILES SOUTH OF
LAKE KISSIMMEE...MOVING WEST AT 15 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING INDIAN LAKE ESTATES...HAINES CITY AND
FROSTPROOF...UNTIL 430 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS
OCCURRING. IF THE STORMS APPROACH YOUR LOCATION...GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY
FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA SIZE HAIL.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2750 8122 2754 8141 2770 8160 2794 8168
2826 8167 2826 8156 2820 8152 2815 8152
2815 8147 2809 8145 2802 8137 2804 8145
2792 8130 2787 8130 2785 8126 2767 8117
TIME...MOT...LOC 1943Z 088DEG 18KT 2773 8134Thunderstorm Wind, Hillsborough
- When
- July 10, 3:00 PM EST to 3:20 PM EST
- Where
- Hillsborough County, 0.92 mi SE of South Tampa to 1.43 mi ENE of Saffold
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Emergency Manager
- Coordinates
- 27.940, -82.340
Several wooden power poles snapped in Brandon along State Road 60 west of Interstate 75 but nearby trees were undamaged. There were sporadic reports of trees downed and numerous broken branches. The wind damaged the roof of small strip mall as the tar paper peeled back. Water entered the building and caused more damage. One of the downed trees crashed through the roof of a home in Sulphur Springs. People inside the home were not injured. The storm intensified into a wet microburst after an outflow boundary from a previous storm collided with the storm over Brandon. No injuries were reported.
Hail, Hillsborough
- When
- July 10, 3:38 PM EST
- Where
- Hillsborough County, 1.38 mi S of Tarpon
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 28.050, -82.580
Golf ball sized hail was reported on Sheldon Road.
Thunderstorm Wind, Pasco
- When
- July 10, 3:53 PM EST
- Where
- Pasco County, 1.51 mi NNW of Wesley Chapel
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 28.260, -82.340
Thunderstorm winds downed trees that caused a road closure near the 6900 block of Old Pasco Road.
Thunderstorm Wind, Hernando
- When
- July 10, 4:12 PM EST
- Where
- Hernando County, Spring Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 28.490, -82.300
Thunderstorm winds downed trees that took down power lines near the intersection of Spring Lake Highway and Old Spring Lake Road.
Thunderstorm Wind, Sarasota
- When
- July 10, 5:00 PM EST
- Where
- Sarasota County, 0.59 mi E of Osprey
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 27.199, -82.491
Broadcast media reported straight line winds removed a section of roofing from a shopping center on US 41 and Holland Street in Osprey. As a result of the roof damage, rain water got into the building and caused further damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, July 10, 20121 death · 1 event
- Flash Flooding and Hail in South Carolina, July 10, 2012$626,000 · 60 kt wind · 24 events
- Damaging Winds and Lightning Strike in North Carolina, July 10, 2012$100,000 · 50 kt wind · 5 events
- Damaging Wind in Georgia, July 10, 2012$60,000 · 50 kt wind · 1 event
- Damaging Winds in Alabama, July 10, 20121 injured · 56 kt wind · 28 events
- Hail and Damaging Winds in Georgia, July 10, 2012$27,000 · 1 in hail · 15 events
- Flash Flood in Louisiana, July 10, 2012$50,000 · 1 event
- Drought in Illinois, July 10 to 31, 201212 events
- Drought in Iowa, July 10 to 31, 201210 events
- Damaging Winds in South Carolina, July 10, 20121 injured · 50 kt wind · 2 events
- Damaging Winds and Heavy Rain in South Carolina, July 10, 2012$11,000 · 55 kt wind · 8 events
- Flash Flood and Hail in Tennessee, July 10, 2012$1,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 382230, 382217, 382235, 382237, 403084.